# SDR SWAA2013102821451

- Difficulty date: October 16, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 28,013 hours, 12,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TE PANEL SUPPORT ANGLE CRACKED AT RSS 272.  R & R ANGLE IAW SRM.
